Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Sore throat, fever , chills, body ache. Taking cap. Is it a side effect of drug?

Hi, I went into doctors on Monday and with sore throat , and eyes doctor listened to my chest and said its moved down so he prescribed me Biaxin , 2xtablets every day for & days. however i have had a fever, chills, aches in the body and cough hurts much more, these symptoms started yesterday afternoon and im still feeling like this. I am on day 3 could it be a side effect of the drug? I did not have fever when doctor diagnosed me
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response

Hello and welcome to health care magic. Thanks for your query
As per your description it seems like you are having upper respiratory tract infection.
It could be due to viral infection also, which will subside by just supportive measures like proper hydration, with plenty of oral fluids, bed rest and Paracetamol tablet for fever. You can try salt water gargling to reduces throat congestion. viral infection does not respond to antibiotics.
Sometimes secondary bacterial infection may worsen the symptoms even after above mentioned supportive measure in such cases its recommended to consult physician to start of With appropriate antibiotics.
As you are already taking antibiotics , its better to complete the course.
Persistant fever and chills are not the side effects of the drug.
Along with antibiotics you can start of with cough syrup.

Wish you all the best
( Emergency consultant)
Answered: Tue, 5 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor